# SDR SWAA980320

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 704-885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON WEB AT BS 828 TO 830, WL 208, LBL 70; BS 704, WL 208, RBL 65; BS 878 TO 885, RBL 70, WL 208;BS 901, WL 208, RBL 65.  REPAIRED PER BOEING SRM.
